Artigo
Real orthogonal polynomials in frequency analysis
Fecha
2004-01-01Registro en:
Mathematics of Computation. Providence: Amer Mathematical Soc, v. 74, n. 249, p. 341-362, 2004.
0025-5718
10.1090/S0025-5718-04-01672-2
WOS:000224383800016
8300322452622467
3587123309745610
0000-0002-6823-4204
Autor
Universidade Estadual Paulista (Unesp)
Univ Cent Florida
Resumen
We study the use of para-orthogonal polynomials in solving the frequency analysis problem. Through a transformation of Delsarte and Genin, we present an approach for the frequency analysis by using the zeros and Christoffel numbers of polynomials orthogonal on the real line. This leads to a simple and fast algorithm for the estimation of frequencies. We also provide a new method, faster than the Levinson algorithm, for the determination of the reflection coefficients of the corresponding real Szego polynomials from the given moments.